| Model Number |
FX6012SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
01/22/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx6012swc was removed on (b)(6) 2019 due to loss of osseointegration 1 year and 3 months after implantation.The patient has no significant medical history.The patient required another surgical intervention for recovery.